Day	Time	Activity	Location
Tues. Oct 15 th	зрт	TLS Board of Directors check-in	Off site
Wed. Oct 16 th	9am-5pm	TLS Board of Directors meeting	Off site
Thurs. Oct 17 th	9am-5pm	TLS Board of Directors meeting	Off site
Fri. Oct 18 th	9:00am	Yosemite bus tour leaves BW Oakhurst	Front lobby BW Oakhurst hotel
	9am-5pm	Labyrinths on the Grounds (build temporary labyrinths) organized by Stephen Shibley	On Grounds (See Map)
	Noon-1pm	Lunch (Lunch Add-on attendees only)	Dining Room
	1pm-5pm	Gathering Registration Check-in	Main Lobby
	1pm-11pm	Inspiration and Reflection Room	Coopman Room, Sanford Lodge
	1pm-5pm	Marketplace Open Vendor Area organized by Helen Curry	Upper Lyles
	1pm-4pm	Multi-Sensory Exploration Space Compiled by Maia Scott	Rivera Library Walters' Chapel
(free/open to public)	3:3opm- 4:3opm	Mix & Mingle Hosted by Membership Committee, Regional Reps and Energy Keepers	Barton Room, Sherman Hall
(free/open to public)	5pm-6pm	Opening Ceremony	Walters' Chapel
Fri. Evening	6:00-7:00pm	Dinner (included with full registration)	Dining Room
	7pm	Silent Auction Opens Organized by Christine and Nathan Wiles	Upper Lyles
	7:00-7:30pm	Marketplace Open	Upper Lyles
	7:20pm	Opening Night Announcements	Walters' Chapel
	7:30-8:30pm	Featured Presenter: Lisa Gidlow Moriarty Endless Circles of Inspiration	Walters' Chapel
	8:30-10pm	Marketplace Open	Upper Lyles

Day	Time	Activity	Location
Fri evening continued	8:30-9:30pm	Wine and Cheese tasting (Ticketed event)	Barton Room, Sherman Hall
	8:30-11pm	Informal sharing around the fire	Fire Pit
Sat. Oct 19 th Morning	6:45am	Early Morning Nature Therapy Led by Christine Wiles	TBD
	7:15am	Regional Rep and Energy Keepers group labyrinth walk	Barton Room, Sherman Hall
	8:00-8:45am	Breakfast (included with full registration) NOTE: Regional Representatives & Energy Keepers to meet at designated tables	Upper Lyles
	All Day	Inspiration and Reflection Room	Coopman Room, Sanford Lodge
	All Day	Multi-Sensory Exploration Space Compiled by Maia Scott	Rivera Library Walters' Chapel
	8:ooam- 5:45pm	Silent Auction bidding continues until 5:45pm closing Organized by Christine and Nathan Wiles	Upper Lyles
	10am-6pm	Marketplace Open	Upper Lyle s
	8:45am	Member Images Led by Dan Niven	Walters' Chapel
	8:55am	Good Morning Announcements	Walters' Chapel
	9:00am — 10:00am	Annual Meeting (Board Members meet for 15min right after Annual Meeting adjourns) Announcements and Preview of 2025 Gathering Location	Walters' Chapel
		Break (15 mins)	
	10:15- 11:15am	Featured Presenter: Martha Collard The Ripple Effect	Walters' Chapel
	11:15am- 12:00 noon	Poster Presentations	Walters' Chapel
	12:00-1:00pm	Lunch	Upper Lyles
Sat. Afternoon	1:00-6:00pm	Marketplace Open	Upper Lyles

Day	Time	Activity	Location
Sat. afternoon continued	1:00-2:00pm	(3) Workshops (60 min.)	
		Labyrinths for Learning in Global Contexts <i>Presenter:</i> Kristi Archuleta, Ed.D.	Walters' Chapel
		Exploring Ordinary Time Presenter: Marion J. Patterson	Lower Lyles East
		Why are some Labyrinth walks Awe-filled <i>Presenter: Stephen Shibley</i>	Lower Lyles West
	2:00-2:15pm	Break (15 mins)	
	2:15-3:45pm	(3) Workshops (90min.)	
		LevityZen Laughter Medicine Labyrinth <i>Presenter:</i> Traci Mc. Merritt	Walter's Chapel
		Developing models for Higher Education <i>Presenters:</i> Katja Marquart, Frank Faine, Melissa Powers	Lower Lyles East
		Exploring the Five Elements Presenter: Jodi Little	Lower Lyles West
	3:45-4:oopm	Break (15 mins)	
	4:00-5:30 pm	(3) Workshops (90min.)	
		Lessons from the Labyrinth <i>Presenter: Eve Hogan</i>	Walters' Chapel
		Unlocking Labyrinth Journeys Presenter: Charlotte Wyncoop	Lower Lyles East
		Mindful Meandering Presenter: Amy Broady	Lower Lyles West
	5:30-5:45pm	Silent Auction final bids – bidding closes at 5:45pm SHARP! Organized by Christine and Nathan Wiles	Upper Lyles
Sat. Evening	6рт-7рт	Dinner (included)	Upper Lyles
	6:30-8:30pm	Marketplace Open – closes at 8:30pm	Upper Lyles

Day	Time	Activity	Location
Sat Eve continued	7:15-8:15pm	Read Between the Wines - wine tasting and TLS author readings <i>(Ticketed event)</i>	Barton Room, Sherman Hall
	8:30-9:30pm	Labyrinth walk and gong bath led by Matha Collard	Walters' Chapel
	9pm-11pm	Informal sharing around the fire	Fire Pit
Sun. Oct 20 th Morning	6:45am	Early Morning Meditation Led by Frank Faine	Walters' Chapel
	8am-9am	Breakfast (included with full registration)	Upper Lyles
	8am-11am	Inspiration and Reflection Room	Coopman Room, Sanford Lodge
	8am-10am	Check out of lodging rooms	Lyles Office
	9:30-11 am	(1) Workshops (90 minutes) Labyrinths and Journaling <i>Presenter: Robin Dilley</i>	Lower Lyles West
(free open to the public)	11:15am- noon	Closing Ceremony led by Energy Keepers	TBD
Sun. Afternoon	Noon-1pm	Lunch (included with full registration)	Upper Lyles
	1pm	Take down temporary labyrinths	On Grounds
	2pm-5pm (extra cost)	Post-Gathering Oakhurst Art and Spirits Experience	Meet at Lyle Building entrance
		Dinner on your own	Southgate Brewery or other location
Mon. Oct 21st	8:ooam	Check out of hotel and breakfast (for hotel guests only)	BW Hotel Oakhurst
	9:00am- 5:00pm	All Day Bus Tour of Central Valley Labyrinths with 5pm stop at Fresno Int'l Airport (FAT) and BW Fresno Airport Hotel	Meet at BW Hotel Oakhurst Lobby by 8:45am